# SDR SWIA2020030348910

- Difficulty date: January 8, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON UPPER SKIN LEADING EDGE HAS CHAFING DAMAGE AS MARKED   (C-CHECK) RO 2/28/2020   BLENDED OUT CHAFE DAMAGE ON LH AILERON UPPER SKIN LEADING EDGE. REF CRJ (TR51-44) SRM.- ORIGINAL MATERIAL THICKNESS OF LH AILERON UPPER SKIN LEADING EDGE IS .090" NON CHEM MILLED AND .055" CHEM MILLED AREA. REF CRJ 200 SRM. REMAINING MATERIAL THICKNESS IS .059 NON CHEM MILLED WITH A LOSS OF .031" AND .048" CHEM MILLED WITH A LOSS OF .007". LEADING EDGE PANEL IS OUT OF LIMITS. REF BOMBARDIER REO. INSTALLED NEW LH AILERON UPPER SKIN LEADING EDGE P/N 601R13031-165. REF BOMBARDIER DWG AND CRJ200 SRM.
